# SDR MAS2008F00021

- Difficulty date: August 9, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000501
- Part serial: 00252
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 2,021 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7053 IAD-ATL.  NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.  REMOVED AND REPLACED ECU AND PRESSURE SWITCH.  (S)
